# SDR SWAA002539

- Difficulty date: December 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,112 hours, 62,363 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 1016 BULKHEAD AFT SIDE CRACKED, RBL 3, WL 228. REPAIRED BULKHEAD PER SRM.
